Metoprolol od

Common Questions and Answers about Metoprolol od

toprol

Avatar f tn is it ok to take 80 grams od diovan with metoprolol 25 milligrams
Avatar m tn all experts/members I am 64 year old man who is on medicine for HIGH BP, Diabetes and irrglar heart beat. I am taking Atenolol 25mg(OD),Ramipril 10mg(OD),Amlodipin 5mg(OD),ecospirin 75mg (OD),Telmisartan 40 mg(OD) for HIGH BP. I am taking Metformin 500mg(BD), Glimpride 1mg (BD) for diabetes beside taking Ayurveda medicine. I get -irregular heart beat every now and then which lasts for 24 hours.
Avatar n tn My mother is 61, hypertensive on metoprolol 50 mg od, non diabetic. She gets sweating wlile walking app 200m distence for last 5-6 years. so her stress test was done. baseline ECG is normal. On Bruce protocol she could walk for upto 2 min on treadmill. There were no ECG changes during test, but during recovery phase she developed ST depression with T inversion in II, III, AVF , I, aVL and V2 to V6 for 10 min. She was not having chest pain at that time. She is undergoing Cor angio shortly.
Avatar n tn Neurologist suggests that I consult another eye doctor. My high blood pressure is under control (metoprolol). Blood pressure is generally 140/80. I am 58 years old. My question is: what is this? Can I do anything about it? How worried should I be? What are "moors lighting streaks" (mentioned in an earlier post in this forum).
Avatar n tn (+) Hypertension past 2-=30 years, on metoprolol 50 mg OD (-) diabetes/cardiac problem (+) surgery TAHBSO and thyroidectomy - the year when they were done was not mentioned in the case that was given to us, our professors said some details were ommitted and modified Personal and Social history: unremarkable The admmitting P.E is as follows: Not in respiratory distress; BP = 130/80, Hr = 84, RR = 18, Temp = 37.4 Pink conjunctivae, anicteric sclera.
Avatar m tn Fatigue, Leg Pain, SOB. My doctor prescribed me Gliclazide-15mg-1(1/2 of 30mg), Nerveup OD-1, Aspirin (75mg)+Clopilet-1, Metoprolol XL -1, Sorbitrate – bid, atorvastatin-1, My Age is 48 years. I AM HAVING ERECTIONS DAILY DURING SLEEP AND DAYTIME ALSO. Now my question is whether i can participate in SEX(Intercourse) now. pl. advise me.
Avatar n tn He was also put on Effexor 75 mg OD to try to help calm him down. He has been on this med for 4 days and still has much anxiety. He is also very lethargic and weak. How long will it take for this drug to make him feel more alive or should he be on a different med. His other meds are. Hydrochlorothyazide,plavix,lipitor,coversyl and metoprolol. He is also enrolled in a research program and is getting either 100 mg asa or terutroban. any advice would be appreciated.
Avatar n tn by drsuhas, 27 minutes ago My mother is 61, hypertensive on metoprolol 50 mg od, non diabetic. She gets sweating wlile walking app 200m distence for last 5-6 years. so her stress test was done. baseline ECG is normal. On Bruce protocol she could walk for upto 2 min on treadmill. There were no ECG changes during test, but during recovery phase she developed ST depression with T inversion in II, III, AVF , I, aVL and V2 to V6 for 10 min. She was not having chest pain at that time.
Avatar f tn It's great that you are not yet noticing any symptoms; however, i expect this will be short lived, since Hashi's attacks the thyroid glands until over time the glands are destroyed. So at some point you will start to feel the effect. There seems to be a couple of approaches to treating a patient with Hashi's. One is to wait until symptoms are very evident and then start with thyroid meds.
Avatar m tn How is your father doing now with the medication he has? 90% blockages will probably still give him problems/discomforts like angina/ shortness of breath...? The blockage at the distal part of the OM1 of LCX is probably not life threatening and not easy to stent (if possible at all). The 90% blockage of D1 of LAD will be the one that needs most attention. I think your father could benefit greatly if that blockage was resolved by placing a stent. What did his cardiologist advice?
Avatar n tn The amount of decrease depends on the individual, the type of beta blocker, and the dose. I'm currently on 50 mg daily of metoprolol, another beta blocker. I was quite fit before I went on it, I raced bicycles on and off for years. I find that on metoprolol, at first, I experienced a significant decrease in my aerobic capacity. However, after a couple of months of training while using it, I find only a minor decrease in my capacity.
Avatar n tn I was prescribed i for the anxiety i get from the PACs. My cardiologist gave me metoprolol for the PACs. The xanax doesnt do anything to help the PACs. To be honest, the metoprolol I take doesnt seem to be working for me either because i still get the same amout od skippd beats as i did before. KAREN.... I feel your pain, I dont know if i could ignore or try to live with the PACs. the beta blocker doesnt seem to be doing anything, the xanax dosnt do anything but make me a little tired.
4597556 tn?1383308643 my husband takes metoprolol and hydrochlorothiazide. how did you feel before when you were taking the metoprolol? did you get dizzy?
Avatar m tn Acebutolol - Sectral Atenolol - Tenormin Betaxolol - Kerlone Bisoprolol - Zebeta, also sold as Ziac Carteolol - Cartrol Carvedilol - Coreg Labetalol - Normodyne, also sold as Trandate Metoprolol - Lopressor, also sold as Toprol Nadolol - Corgard Penbutolol - Levatol Propranolol - Inderal, Inderal LA Timolol - Blocadren Calcium Channel Blockers Calcium channel blockers can reduce blood pressure by dilating the arteries and, in some cases, reducin
Avatar m tn He said it was not serious but if I become symptomatic it could be a problem. He put me on metoprolol 25 mg 2 x a day. I have never taken a prescription, but this is my heart. I just took 2nd dose and 2-1/2 hours later feel a bit light headed maybe due to mild headache and lack of fluid intake. This drug has a ton of side effects which scares the crap out of me. One being anxiety which I already have.
733362 tn?1489798536 I had a heart attack 3 years ago and another heart cath 2 yrs ago. I have irregular HB but I had to stop the Statins and I quit taking metoprolol because I can't breathe on it due to Pulmonary Fibrosis from working with asbestos, silica dust, sandblasting, muratic and hydrofluoric acids for 35 years. I'm 61 yrs old. I'm kinda afraid I will have another Heart Attack if I just quit taking the meds that have allowed me some quality of life. I'm pretty much without a Doctor now.
Avatar n tn generic (brand name), - propranolol (Inderal), atenolol (Tenormin), Labetalol (Normodyne, Trandate), metoprolol (Lopressor), pindolol (Viskin), Nadolol (Corgard), and sotalol (Betapace). These drugs work by binding to a receptor called the beta receptor. Once this receptor is blocked the drug exerts its effect in various methods. The heart rate is slowed, the blood pressure is lowered and heart rhythms are stabilized.
Avatar n tn Valent 80-od,Dyter 20-twice,lanoxin-5/7days.Are these medications ok.Since she has lost a lot of weight and has had 2 caesarian operations during birth of her children,,at present she does not want to go in for surgery.What about stem cell procedure.Is it successful in these cases.Kindly advise.the whole family is under great stress and whenever we see her children so small,we cry that why god had to do this to our sister.
Avatar f tn A beta blocker (metoprolol) and sorbitol. They did some weird head tilt test on me in the hospital and I passed out. I have stopped bleeding rectally and things have returned to normal. My H&H is stable and Im afebrile. Thank You all so very much for your support. You all mean the world to me,,,I love you all to the moon and back!
Avatar n tn generic (brand name), - propranolol (Inderal), atenolol (Tenormin), Labetalol (Normodyne, Trandate), metoprolol (Lopressor), pindolol (Viskin), Nadolol (Corgard), and sotalol (Betapace). These drugs work by binding to a receptor called the beta receptor. Once this receptor is blocked the drug exerts its effect in various methods. The heart rate is slowed, the blood pressure is lowered and heart rhythms are stabilized.
4597556 tn?1383308643 You're not od ing for sure. That's too bad about the clinic. I think anxiety is your most important concern right now, but going way up and then way down day after day probably isn't helping with that. I would take nursegirls advice and look into treatment for the anxiety, it won't hurt you and may do some good.
Avatar f tn I guess in theroy, it could maybe cause a OD, but Im not for sure if anything has been documented. Did your doc just swictch you totally, or is he doing a crossover regiment?
Avatar n tn Boiled chicken, not too much red meat, if I am looking for bread I stick with whole wheat, skim milk (not that soy junk), once in a blue moon I have a mozzarella stick or two, fruits I try not to OD on but I try to keep it balanced, and once in awhile I have a small kiddie box worth of cranberry juice to fight the urge to have a soda and veggies I only eat corns and peas as my side dishes.
Avatar n tn My cardiologist has indicated that I can switch to Klonopin and use very low dose (my heart rate is very low--48-52) of beta blocker Metoprolol and this might work. He has added that it would not hurt me to use sleeping pill along with this if necessary. He is willing to experiment in trying to help me. My therapist is not. I would greatly appreciate any info you can supply that you feel might help me. Often I go for days on end without any good sleep and it's beginning to seriously depress me.